# SDR ASAA0280203

- Difficulty date: June 10, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Part number: 5913217520
- Part serial: 115
- Condition: Lack Of Lube
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, THE FIRST OFFICERS SLIDING CLEARVIEW WINDOW COULD NOT BE OPENED.  LUBRICATED WINDOW MECHANISM.  WINDOW THEN OPERATED PROPERLY.  (M)
